MAUDE Adverse Event Report: Covidien Surgical V-Loc 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

Covidien Surgical V-Loc 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCL0014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during dermal suturing, the loop broke.A new device was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
V-Loc 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50150681
Report Number1219930-2026-04907
Device Sequence Number18417935
Product Code GAM
UDI-Device Identifier10884521130371
UDI-Public(01)10884521130371(17)270930(10)A4K2006VFY(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCL0014
Device Catalogue NumberVLOCL0014
Device Lot NumberA4K2006VFY
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown